# SDR AALA202408054353

- Difficulty date: August 4, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 65,380 hours, 26,795 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RAMP REPORTS DAMAGE TO EXTERNAL POWER ACCESS DOOR FRAME. ACCOMPLISHED PERMANENT REPAIR. PER SRM 53-10-15-2R.
